# SDR CALA9802118

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED UNDER KEEL BEAM AREA AT BS 676, LONGERON 30.  A PERMANENT REPAIR DOUBLER AND FILLER WERE INSTALLED IAW ENGINEERING ORDER 07512 AND SRM 53-04, FIGURE 38, SHEET 3.
